# SDR SWAA2024101435444

- Difficulty date: September 8, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED STA540 AT FWD CARGO COMPARTMENT 2024-559002<[01] TOOL USED: DIGITAL CALIPER P/N 500-197-30; S/N B23394214; DUE DATE: 06-FEB-25;[02] EQUIPMENT P/N 45MG; S/N 221861811; DUE DATE 30-NOV-24 WAS USED ON STEP 3;[03] TOOL USED ON STEP 6 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[04] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[05] PERFOMED PERMANENT REPAIR STRINGER 23L LOCATED BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-800 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFF BELOW.;[06] PERFOMED PERMANENT REPAIR STRINGER 23L LOCATED BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-800 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFF BELOW. RII
